周茂林

作者:陈省身数学研究所(2019-10-30)


姓名:周茂林

招生专业:非线性偏微分方程

主要职务:特聘研究员


简历:

20059月至20096月 南开大学基础数学学士学位

20104月至20123月 日本东京大学数理科学硕士学位

20124月至20149月 日本东京大学数理科学博士学位

201411月至201612月 澳大利亚新英格兰大学博士后

20171月至20198月 澳大利亚新英格兰大学DECRA研究员(由澳大利亚研究委员会资助)


研究方向:nonlinear PDEs, eigenvalue problems, free boundary problems


研究成果:

  1. with Y.Du and H.Matsuzawa, Sharp estimate of the spreading speed determined by nonlinear free boundary problems, SIAM J. Math. Anal. 46 (2014), no. 1, 375–396.)

  2. with J.Cai and B.Lou, Asymptotic behavior of solutions of a reaction diffusion equation with free boundary conditions, J. Dynam. Differential Equations26 (2014), no. 4, 1007–1028. 

  3. with Y.Du and H.Matsuzawa, Spreading speed and profile for nonlinear Stefan problems in high space dimensions, J. Math. Pures Appl. (9) 103 (2015), no. 3, 741–787. 

  4. with Y.Du and B.Lou, Nonlinear diffusion problems with free boundaryes: convergence, transition speed and zero number arguments, SIAM J. Math. Anal.47 (2015), no. 5, 3555–3584.

  5. with T.Giletti and L.Monsaingeo, A KPP road-field system with spatially periodic exchange terms, Nonlinear Anal.128 (2015), 273–302.

  6. with H.Gu and B.Lou, Long time behavior of solutions of Fisher-KPP equation with advection and free boundaries,  J. Funct. Anal.269 (2015), no. 6, 1714–1768. 

  7. with X.Chen, B.Lou and T.Giletti, Long time behavior of solutions of a reaction diffusion equation on unbounded intervals with Robin boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire 33 (2016), no. 1, 67-92.  

  8. with W.Lei and G.Zhang, Long time behavior for solutions of the diffusive logistic equation with advection and free boundary, Calculus of Variations and PDEs 55 (2016), no. 4, 1-34.  

  9. with Y.Du and M.Wang, Semi-wave and spreading speed for the diffusive competition model with a free boundary, J. Math. Pures Appl. (9) 107(2017), 253-287.  

  10. with B.Lou and N.Sun, A diffusive Fisher-KPP equation with free boundaries and time-periodic advections, Calculus of Variations and PDEs 56 (2017), no. 3.

  11. with R.Peng, Effects of large degenerate advection and boundary conditions on the principal eigenvalue and its eigenfunction of a linear second order elliptic operator, Indiana Univ. Math. J. 67 (2018), no. 6, 2523–2568.

  12. with C.Lei, H.Matsuzawa, and R.Peng, Refined estimates for the propagation speed of the transition solution to a free boundary problem with a nonlinearity of combustion type, J. Differential Equations 265 (2018), no. 7, 2897–2920.

  13. with Y.Lou, S.Liu and R.Peng, Monotonicity of the principal eigenvalue for a linear time-periodic parabolic operator, to appear in Proc. Amer. Math. Soc..

  14. with R.Peng and G.Zhang, Asymptotic beharior of the principal eigenvalue of a linear second order elliptic operator with small/large diffusion coefficient and its application, to appear in SIAM J. Math. Anal..

  15. with Y.Du and F.Quiros, Logarithmic corrections in Fisher-KPP type porous medium equations, to appear in J. Math. Pures Appl. (9).


联系方式:

办公室:省身楼 512; 邮箱:暂无